Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ Q$-sets do not necessarily have strong measure zero


Authors: Jaime Ihoda and Saharon Shelah
Journal: Proc. Amer. Math. Soc. 102 (1988), 681-683
MSC: Primary 03E35; Secondary 03E15
DOI: https://doi.org/10.1090/S0002-9939-1988-0929002-8
MathSciNet review: 929002
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to give a negative answer to the following question (see Miller [4]): Do all $ Q$-sets have strong measure zero?


References [Enhancements On Off] (What's this?)

  • [1] J. Baumgartner, Iterated forcing, Surveys in Set Theory (A. R. D. Mathias, ed.), London Math. Soc. Lecture Notes Series 87, Cambridge Univ. Press, Cambridge, 1983, pp. 1-50. MR 823775 (87c:03099)
  • [2] W. Fleissner, Current research on $ Q$-sets, Topology, vol. I, Colloq. Math. Soc. Janós Bolyai, 23, North-holland, 1980, pp. 413-431. MR 588793 (83j:03080)
  • [3] W. Fleissner and A. Miller, On $ Q$-set, Proc. Amer. Math. Soc. 78 (1980), 280-284. MR 550513 (81i:03077)
  • [4] A. Miller, Special subsets of the real line, Handbook of Set-Theoretic Topology, Chapter 5 (K. Kunnen and J. Vaughan, eds.), North-Holland, 1984, pp. 201-233. MR 776624 (86i:54037)
  • [5] A. Mathias, Happy families, Ann. Math. Logic 12 (1977), 59-111. MR 0491197 (58:10462)
  • [6] F. Rothberger, On some problems of Hausdorff and Sierpiński, Fund. Math. 35 (1948), 29-46. MR 0029958 (10:689a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E15

Retrieve articles in all journals with MSC: 03E35, 03E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0929002-8
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society